41 citations to https://www.mathnet.ru/rus/sm1691
  1. Agapov S. Valyuzhenich A., “Polynomial Integrals of Magnetic Geodesic Flows on the 2-Torus on Several Energy Levels”, Discret. Contin. Dyn. Syst., 39:11 (2019), 6565–6583  crossref  mathscinet  zmath  isi
  2. Ivan Yu. Polekhin, “Classical Perturbation Theory and Resonances in Some Rigid Body Systems”, Regul. Chaotic Dyn., 22:2 (2017), 136–147  mathnet  crossref  mathscinet
  3. Thierry Combot, “Rational Integrability of Trigonometric Polynomial Potentials on the Flat Torus”, Regul. Chaotic Dyn., 22:4 (2017), 386–497  mathnet  crossref
  4. S. V. Agapov, M. Bialy, A. E. Mironov, “Integrable Magnetic Geodesic Flows on 2-Torus: New Examples via Quasi-Linear System of PDEs”, Commun. Math. Phys., 351:3 (2017), 993  crossref
  5. Е. А. Давыдов, “Полиномиальные интегралы движения в теориях дилатонной гравитации”, ТМФ, 183:1 (2015), 138–151  mathnet  crossref  mathscinet  adsnasa  elib; E. A. Davydov, “Polynomial integrals of motion in dilaton gravity theories”, Theoret. and Math. Phys., 183:1 (2015), 567–577  crossref  isi
  6. С. В. Агапов, “Об интегрируемом геодезическом потоке в магнитном поле на двумерном торе”, Сиб. электрон. матем. изв., 12 (2015), 868–873  mathnet  crossref
  7. Misha Bialy, A.E.. Mironov, “Integrable geodesic flows on 2-torus: Formal solutions and variational principle”, Journal of Geometry and Physics, 2014  crossref  mathscinet
  8. С. В. Агапов, Д. Н. Александров, “Полиномиальные интегралы четвертой степени натуральной механической системы на двумерном торе”, Матем. заметки, 93:5 (2013), 790–793  mathnet  crossref  mathscinet  zmath  elib; S. V. Agapov, D. N. Alexandrov, “Fourth-Degree Polynomial Integrals of a Natural Mechanical System on a Two-Dimensional Torus”, Math. Notes, 93:5 (2013), 780–783  crossref  isi  elib
  9. V. V. Kozlov, “On Gibbs distribution for quantum systems”, P-Adic Num Ultrametr Anal Appl, 4:1 (2012), 76  crossref  mathscinet
  10. Н. В. Денисова, В. В. Козлов, Д. В. Трещёв, “Замечания о полиномиальных интегралах высших степеней обратимых систем с торическим пространством конфигураций”, Изв. РАН. Сер. матем., 76:5 (2012), 57–72  mathnet  crossref  mathscinet  zmath  elib; N. V. Denisova, V. V. Kozlov, D. V. Treschev, “Remarks on polynomial integrals of higher degrees for reversible systems with toral configuration space”, Izv. Math., 76:5 (2012), 907–921  crossref  isi  elib
Предыдущая
1
2
3
4
5
Следующая